# SDR DALA2024011500569

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 DENT LEADING EDGE LOCATED AT OUTBD SIDE THE CAVINITY AREA OF SLAT TRAC K 5 ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR ON LEADING EDGE LOCATED AT OUTBD SIDE THE CAVINITY AREA OF SLAT TRACK 5 ON LH WING AS PER A319 SRM57-41-11 -300-037. (0154650)
